MAUDE Adverse Event Report: VASORUM LTD. CELT ACD VASCULAR CLOSURE DEVICE

VASORUM LTD. CELT ACD VASCULAR CLOSURE DEVICE
Model Number KCLT-07
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code Hemorrhage/Blood Loss/Bleeding (1888)
Date of Event 03/24/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a 7f celt acd device was deployed at the end of the procedure.Upon ejection the implant migrated to the popliteal artery.Patient was taken to the surgery and the implant was removed.Patient was reported to have no complications after procedure.
 
Additional Manufacturer Narrative
During processing of this complaint, attempts were made to obtain complete event, patient and device information.A search of the complaint files did not find any other report with the lot number (943142).The device was not returned to vasorum ltd.For examination.All available information has been placed on file in the customer complaint files of vasorum ltd for appropriate tracking, trending and follow-up.No corrective/preventative actions will be taken at this time.This report is the final report being submitted by vasorum ltd unless requested by the fda.

Brand Name
CELT ACD VASCULAR CLOSURE DEVICE
Common Device Name
VASCULAR CLOSURE DEVICE
Manufacturer (Section D)
VASORUM LTD.
2012 orchard avenue
citywest business campus
dublin, D24WP W6
EI  D24WPW6
Manufacturer (Section G)
VASORUM LTD.
2012 orchard avenue
citywest business campus
dublin, D24WP W6
EI   D24WPW6
Manufacturer Contact
2012 orchard avenue
citywest business campus
dublin, D24WP-W6
MDR Report Key21855062
Report Number3009984513-2025-00005
Device Sequence Number4721763
Product Code MGB
UDI-Device Identifier05391530280129
UDI-Public(01)05391530280129(17)270701(10)943142
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
P150006
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberKCLT-07
Device Lot Number943142
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/03/2025
Initial Report FDA Received Date04/17/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/09/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown